Filter by
  • 1 month ago

    Premenstrual? Or Not?

    Im in my mid 40's and engaged to a wonderful man.. For the past month we have been fighting with dryness during intimacy and on my end i get a sandpaper feel inside and its so very uncomfortable and painful. . Its frustrating and I'm so confused because the attraction is there.. Any suggestions on what i can try to fix this problem ...
  • 1 month ago

    Uterine Biopsy/Brown Spotting

    I’m 51 years old, last period was in August 2018. No hormones, 4 prior c-sections: 1990, 1995, 2004 and 2008. Last week I started to get some minimal brown spotting. I had started walking a lot more, about 4.5 miles a day. I thought spotting might be from more physical activity. I called my gyn and she asked me to come in the next day to do a biopsy. In January I had a pelvic ultrasound do to lower left pain. Which only lasted a couple days and has not returned. FINDINGS: Anteverted uterus: Measures....
  • 1 month ago

    Prescription question

    What reason would a Doctor have to prescribe a Narcotic, currently Oxycodone, a Benzodiazepine-currently Clonazepam, and Muscle Relaxant, currently-Cyclobenzaprine at the same time, and an antidepressent-Cytalopram? My Girlfriend has been prescribed these for the 10 years I've known her.. this seems excessive to me....?
  • 1 month ago

    HRT Meds

    I'm one year in to menopause and have been on the estradiol patch .05mg since onset. I tried taking the natural plant based progesterone (100mg), but it made me a zombie and depressed. I even tried a lower dose (50mg). I am still having some dryness issues. My doctor prescribed me Norethindrone 5mg daily. From what I've read about this drug, that sounds like a high dose for daily use. Is that the safest thing to do? What is the minimum effective does you can take daily? Are there any better....
  • 3 months ago

    Hot Flashes

    I keep having “episodes” as I call them, where I get really dizzy , not sure if I am going to throw up or use the potty (all at once ) then I go clammy and have to immediately lie down and if I don’t have a fan it lasts longer .. does anyone think this could be maybe my blood pressure rising?? Any advice would be so helpful ...
  • 3 months ago

    Post menopausal nipple soreness

    Hi all... I'm 49 (50 in June) and 2.5 years post menopause. This year I've experienced some breast tenderness (in both)...so I wemt to my gyn and they said most breast pain that is not hormonal (so particularly at my age) is caused by too much caffeine..so I cut back and started taking Vit E at their suggestion. No more boob pain. I also got a 3D mammogram to be sure nothing else was going on and had my annual visit soon after. All was fine. However this week I've been experiencing intense....
  • 3 months ago

    Brown discharge?

    Sorry if this is TMI but I have had a bit of brown discharge, when googling it said it could be ‘old blood’. However it’s been 10 days since I finished my period, could that still be ‘old blood’? It’s only ever happened once, hasn’t happened since and I am on the implant as a contraceptive. Is this anything to be concerned about?
  • 4 months ago

    Back Pain, lower back pain, rib pain

    hey, I was really struggling with my back and rib pain until I came across this 100% free ebook that I am more than willing to share with you. if you want me to send it to you for absolutely free, just email me at [email protected]
  • 5 months ago

    Fluid in cervical canal, leave alone?

    I am 55, had a pelvic mri that revealed a 2×1 cm of fluid in my endocervical canal. No other findings and my only symptom was stomach bloating. Can this fluid go away on its own? Also, could that small amount of fluid cause stomach bloating. Im thinking the bloating might be from stress.
  • 6 months ago

    Menopause fatigue even on HRT?

    I have some chronic fatigue issues, and I am 1.5 mg of estrodial. My periods are beginning to go away finally at 53, but I am feeling more fatigued in a unique way. Does anyone who takes HRT, still feel menopause fatigue? Thanks!